Differential and Integral Equations

Eigenvalues of singular boundary value problems and existence results for positive radial solutions of semilinear elliptic problems in exterior domains

Yong-Hoon Lee

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations Volume 13, Number 4-6 (2000), 631-648.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061242

Mathematical Reviews number (MathSciNet)
MR1750043

Zentralblatt MATH identifier
0970.35036

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 34B15: Nonlinear boundary value problems 35A05 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Lee, Yong-Hoon. Eigenvalues of singular boundary value problems and existence results for positive radial solutions of semilinear elliptic problems in exterior domains. Differential Integral Equations 13 (2000), no. 4-6, 631--648. https://projecteuclid.org/euclid.die/1356061242.


Export citation